On certain variant of strongly nonlinear multidimensional interpolation inequality

Tomasz Choczewski, Agnieszka Kałamajska

DOI: http://dx.doi.org/10.12775/TMNA.2017.050

Abstract


We obtain the inequality \begin{multline*} \int_{\Omega}|\nabla u(x)|^ph(u(x))dx \\ \leq C(n,p)\int_{\Omega} \Big( \sqrt{ |\nabla^{(2)} u(x)||{\mathcal T}_{h,C}(u(x))|}\Big)^{p}h(u(x))dx, \end{multline*} where $\Omega\subset \mathbb R^n$ and $n\ge 2$, $u\colon\Omega\rightarrow \mathbb R$ is in certain subset in second order Sobolev space $W^{2,1}_{\rom{loc}}(\Omega)$, $\nabla^{(2)} u$ is the Hessian matrix of $u$, ${\mathcal T}_{h,C}(u)$ is a certain transformation of the continuous function $h(\cdot)$. Such inequality is the generalization of a similar inequality holding in one dimension, obtained earlier by second author and Peszek.

Keywords


Interpolation inequalities; multiplicative inequalities; Sobolev spaces

Full Text:

PREVIEW FULL TEXT

References


S. Bloom, First and second order Opial inequalities, Studia Math. 126 (1997), no. 1, 27–50.

R. Brown, V. Burenkov, S. Clark and D. Hinton, Second order Opial inequalities in Lp spaces and applications, Analytic and Geometric Inequalities and Applications (Rassias, Themistocles et al., eds.), Mathematics and its Applications, vol. 478, pp. 37–52, Kluwer, Dordrecht, 1999.

C. Capogne, A. Fiorenza and A. Kalamajska, Strongly nonlinear Gagliardo–Nirenberg inequality in Orlicz spaces and Boyd indices, Rend. Lincei Mat. Appl. 28 (2017), 119–141.

P. Esposito, N. Ghoussoub and Y. Guo, Mathematical Analysis of Partial Differential Equations Modeling Electrostatic MEMS, Courant Lecture Notes in Mathematics, New York, Providence, 2010.

H. Federer, Geometric Measure Theory, Springer, New York, 1969.

E. Fermi, Un methodo statistico par la determinazione di alcune properitá dell’ atoma, Rend. Accad. Naz. del Lincei Cl. Sci. Fis. Mat. e Nat. 6 (1927), 602–607.

E. Gagliardo, Ulteriori proprietà di alcune classi di funzioni in più variabili, Ricerche Mat. 8 (1959), 24–51.

A. Kalamajska and K. Mazowiecka, Some regularity results to the generalized Emden–Fowler equation with irregular data, Math. Methods Appl. Sci. 38 (2015), no. 12, 2479–2495.

A. Kalamajska and J. Peszek, On some nonlinear extensions of the Gagliardo–Nirenberg inequality with applications to nonlinear eigenvalue problems, Asymptot. Anal. 77 (2012), no. 3–4, 169–196.

A. Kalamajska and J. Peszek, On certain generalizations of the Gagliardo–Nirenberg inequality and their applications to capacitary estimates and isoperimetric inequalities, J. Fixed Point Theory Appl. 13 (2013), no. 1, 271–290.

A. Kalamajska and K. Pietruska-Paluba, Gagliardo–Nirenberg inequalities in Orlicz spaces, Indiana Univ. Math. J. 55 (2006), no. 6, 1767–1789.

A. Kufner, O. John and S. Fučı́k, Function Spaces, Monographs and Textbooks on Mechanics of Solids and Fluids; Mechanics: Analysis. Noordhoff, Leyden; Academia, Prague, 1977.

V.G. Mazy’a, Sobolev Spaces, Springer, Berlin, 1985.

L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. di Pisa 13 (1959), 115–162.

Z. Opial, Sur une inégalité, Ann. Polon. Math. 8 (1960), 29–32.

J. Peszek, Discrete Cucker–Smale flocking model with a weakly singular weight, SIAM J. Math. Anal. 47 (2015), no. 5, 3671–3686.

L.H. Thomas, The calculation of atomic fields, Proc. Camb. Phil. Soc. 23 (1927), 1473–1484.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism